Quintessential pairwise balanced designs

Frank E. Bennett, Charles J. Colbourn, Ronald C. Mullin

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

The existence of pairwise balanced designs with block sizes from a set K is studied. The spectrum of orders for which such PBDs exist is determined when (5)⊂K⊆(5,6,7,8,9), with relatively few possible exceptions in each case.

Original languageEnglish (US)
Pages (from-to)15-66
Number of pages52
JournalJournal of Statistical Planning and Inference
Volume72
Issue number1-2
StatePublished - Sep 1 1998
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Quintessential pairwise balanced designs'. Together they form a unique fingerprint.

  • Cite this